So basically I started using whey protein powder yesterday. I really like it because it makes me feel soo full and I know that I am getting protein because sometimes I have portion distortion with meats. I used two scoops total yesterday, and one scoop today. Long story short, I just had major diarrhea. I had a lot of cramping but then wow... just wow... lol. I just wanted to know if anyone experienced this and if it goes away? I really like it so I hope it does. Or maybe I should try a different kind of powder?
Saw in your other post that you think you are starting your period after not having it for awhile. Normally right before I get my period (a day or so), I get diarrhea and stomach cramps. Sometimes it can be pretty painful. Just a thought!
This will sound weird - but I hope it DOES cause diarrhea. If it causes diarrhea in other people, it might make me half regular! I just started using it over the weekend though, so I'm not sure yet. Things do seem to be moving a little faster, so we'll see! I'm sorry though, that you have that problem. And like banana1bread2 said, I get it right before my period too.
Hopefully by now you are over your diarrhea. I am sorry that you had to go through it. My protein powder has never bothered me (Unjury) but it is also the only one I can stand to use but different products have a different effect on other people's bodies. Hope you are feeling better!
Thanks guys for your responses. I had one scoop yesterday and I seem to be ok. I think 2 in one day may be overdoing it for me.